On a smooth solution of a nonlinear periodic boundary-value problem

  • V. A. Dobrynskii


We establish conditions for the existence of a smooth solution of a quasilinear hyperbolic equationu tt - uxx = ƒ(x, t, u, u, u x),u (0,t) = u (π,t) = 0,u (x, t+ T) = u (x, t), (x, t) ∈ [0, π] ×R, and prove a theorem on the existence and uniqueness of a solution.
How to Cite
DobrynskiiV. A. “On a Smooth Solution of a Nonlinear Periodic Boundary-Value Problem”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 11, Nov. 1999, pp. 1574–1576, https://umj.imath.kiev.ua/index.php/umj/article/view/4760.
Short communications